# SDR QMLA2012071712119

- Difficulty date: July 17, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N122SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7207
- Aircraft time: 16,263 hours, 62,762 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Condition: Unsecure
- Location: Fuel Cell
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF THERE WAS A NOTICABLE FUEL ODOR COMING FROM THE AIRCRAFT.  ABORTED FLIGHT AND LANDED BACK AT HOME BASE.  CALLED IN MECHANIC AND AFTER INSPECTING FUEL CAP WAS FOUND TO NOT BE COMPLETELY SEATED.  COMPLETED LEAK AND OP CHECK AIRCRAFT RETURNED TO SERVICE.
